Jump to content
CrazyBoards.org

Soonersbaby07

Member
  • Content Count

    215
  • Joined

  • Last visited

About Soonersbaby07

  • Rank
    Member

Profile Information

  • Gender
    Woman
  • Location
    USA

Recent Profile Visitors

1,478 profile views
  1. Yes I realized that after taking it for 3 days at night that i went from sleeping 6-8 hours on the meds I was on before to only 2-3 when i added vraylar. My husband said i was acting really off and was slurring as well. So basically the seroquel and depakote were making me slur because the vryalar was activating and i could not sleep! haha So I switched it on my own to morning time and man i feel like a whole new person. I'm cleaning around the house. I have time and want to get ready and look nice. It's definitely activating for me and i feel like a brand new me. Not in a hypomanic way either, I don't feel restless or impulsive. I just feel like i can get out of bed and not sleep my usual 8-12 hours and not let my house become a pigsty and be too anxious and depressed to care. It's only been a couple days but now that i'm taking it in mornings...I'm doing great. I'm going to contact my doctor's office though in the morning when they open back up and ask to be seen asap to make sure i get the dr's approval.
  2. I know I'm a little late to the party but my doc added vraylar to my cocktail today. So I start it tomorrow. I'm on depakote for mood stabilization and seroquel mania/psychosis and to prevent that. We are hoping vraylar can eventually replace seroquel because on seroquel i am gaining a TON of weight. Anyway what are some side effects I should look out for at the beginning of Vraylar. Something you yourself experienced that maybe over time will dissapate?
  3. Soonersbaby07

    chat room

    I miss the chat. Why did crazyboards get rid of it?
  4. I know it seems rather silly, but one of the only things I have ever... How do I put it? Been confident about...is my intelligence, and being able to talk to people on a higher level. But having taking these medications, impairing my cognition, has made it almost impossible to even have normal conversations, let alone, deep or intelligent ones. It makes it to where I just avoid people, and relationships altogether, unless absolutely necessary. However the best medications to help control my bipolar moods/mania has always been the "dopey" ones(I have now learned after reading some more articles). Which are...topomax, lamictal, depakote...all the ones with valproic acid. So I guess I'm stuck with this no matter what. It just sucks.
  5. My med topic I posted earlier got locked for some reason. I guess the link upset someone. I could've gone in and deletedand if I knew. I apologize. I also didn't agree with the religious aspect of it..antimeds portion... just the studies that showed that some meds get through to the fda when they've been through many negative trials and the whole theory of psych meds having a long term affect negatively. I know to look for more reputable sources in the future. Anyway a couple people answered and said they had similar issues and were on topomax or AEDs. I am also on topomax. Annd have been on that or similar meds for a long time. Maybe that is the issue?
  6. Hey guys. it's been awhile since I've posted on the forums. So I was researching the long term effects psych meds can have on the brain. Not for any class, just for my own interests. Mostly because I've noticed a lot more lately how I've been doing this "word replacement" thing-and not even realize it. I don't know how to describe it except sometimes I will say exactly opposite words of what I mean, or words that are related, but don't really make sense. Sometimes I notice it, and will say "I meant.." But most of the time people correct me and I don't even realize I did it in the first place. Not just that, but also I have word recall issues often. I mean I can literally be looking at an object(often) and cannot think of what it is called. And I have been having issues when writing things down, making many errors-leaving letters out, or adding letters that don't make any sense. I'm not dyslexic, or wasn't growing up at least. And I notice these mistakes after I do them and fix them, I just don't get why I'm doing it. Anyway...I was researching to see if this is all somehow a memory/cognitive issue related to taking all different types of psych meds and sometimes high doses for the past 10 years, and I came across this article. Not sure how I feel about it. But I can see some of the argument there... And I thought I would share. bible.ca/psychiatry/psychiatry-harms-damages-society-anti-psychotic-drugs-cause-brain-damage
  7. Jt07 I am starting to feel very similar about my experience. Crazy that you have the school photos to show the change in demeanor! I'm.really not sure if it changed my personality much. Only thing I can remember changing...I was in honors classes and got good grades in high school and i remember before this i would gladly speak up in class and answer questions and after I just wanted to sit and be quiet and never talk unless I had to. Aww hope!!! I hope you're getting better! Sorry to hear that! I'm glad to hear someone's doing some research into it, that's the only way anything can ever change.
  8. Well in the questioning at the end I am asking about myself. I just meant as a young teenager(only 15 at the time) was I susceptible to the anesthesia? I had no prior experience with it. Could it have altered my brain chemistry? Is that even possible? They say teenagers, and children's minds are so susceptible to caffeine, alcohol, drugs, while they are still growing and forming. Well these anesthetics use large doses of potentially brain chemistry altering drugs. Anyway it was just an idea. Pretty much everyone chalks things up to genetics nowadays but i dont really have anything known for sure genetically so i always wonder. I appreciate yalls responses. It was a long time ago now anyway and not really anything could be done now even if it were true.
  9. So this question I felt was kind of out in left field and I've been reading some articles on it tonight. Here's a summary of them just to give you an idea: According to one article one mom says her teenage son after having having a minor surgery with general anesthetics killed himself the following week, completely out of character and with no prior mental problems. He was 18. Later studies showed that the same anesthetics he took can cause paranoia, depression, hallucinations, suicidal ideation among other things. I read another article that had studied using anesthestics in elderly people and the study found that after having these surgeries with anesthetics the elderly were at an increased risk for memory lapses, anxiety, dementia and changes in brain chemistry, even at low levels of anesthesia, some for weeks, some for months, and some for a year or more. Although these articles only briefly hit on the question I want to ultimately ask, about my personal experience, it shows that it could be possible. In 2005 as a teenager I had a fairly minor(I think) wrist surgery that I went under general anesthesia for. And in 2006 I had the first ever signs of any mental impairment, which got me hospitalized and diagnosed with bipolar type 1(for basically some extreme mania psychosis). Up until that point I had never said and or done anything similar. Some studies have shown certain anesthetics to cause memory lapses, cause anxiety, and sometimes have long term effects on brain chemistry... Would it be plausible that the effects of general anesthesia could've somehow changed my young teenage mind's brain chemistry? I dunno. It could all be a bunch of hawkalowee and I was just born this way. But I just had the thought today after thinking about the timeline of events. Anyway thanks for your time and/or input
  10. That cracked me up melissa xD I went out for my birthday and wasted like 60 bucks at the casino that I didn't need to spend
  11. Thankfully, False. I love ice cream! The person below me is a fan of Game of Thrones.
  12. This isn't exactly a proverb. It's my favorite quote though, it's from Dr. Seuss. "Those who mind don't matter and those who matter don't mind" (I didn't read the entire thread so sorry if this has already been asked) What is your favorite television show?
  13. False. I need one though. The person below me should be sleeping.
×
×
  • Create New...